Jump to content

Kris4444

Members
  • Content Count

    424
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Kris4444

  • Rank
    Advanced Member
  • Birthday 07/05/1971

Profile Information

  • Gender
    Female

Recent Profile Visitors

1,650 profile views
  1. I did not have a hard time getting off of it that I recall. I did start taking it again though. I use it before riding my horse and before exercise. It has greatly reduced my heart rate during those times.
  2. Humira ended up giving me autoimmune hepatitis. Luckily we caught it before any permanent damage was done. This is very rare. I'm the only case my rheumatologist and liver doctor have ever seen.
  3. I'm using a fitbit which has been accurate with my bp cuff and Sp02 monitor. My cardiologist has also compared it to his equipment and it seems to be accurate. This past episode my hr was over 190 for over 20 minutes and then dropped down into cardio range for the next 45 minutes. This included walk breaks and time to catch my breath with no lowering of heart rate. I believe I am having surges of NE which keep the heart rate up and when I get down my body crashes. We are adding clonidine back into the mix to see if it will help with some of the symptoms. We are also working me up for
  4. My daughter can help with the horse but not all of the time. My heart rate drops down to a "normal" level once I'm down for a while but is extremely high, as shown in the picture above, while riding. I think most people in my condition would not ride. Just because I choose to put myself through this because it is my passion, does not mean I'm doing great by any means. The after affects of this ride has kept me unable to do anything since (that was Saturday.) My GI issues have been terrible and I'm exhausted, my Sp02 levels were 86% for 2 days afterward. This is my passion and I
  5. Roxy, I haven't heard of these. Will definitely look into them. Thank you!
  6. Kim - I definitely agree that the legs are working on keeping the blood flowing and that the blood probably is pooling when I get down. I tried wearing spanks but had to take them off before even getting on due to overheating. Ugh!! I guess it's worth a try with the compression stockings but I think maybe we need to look further into my high catecholamines. I have high norepinephrine but I also have high dopamine. No one has addressed the dopamine levels.
  7. Roxy, I have a vest that you get wet and one that actually holds ice. I also have a cooling cap that I wear under my helmet. They don't seem to keep me much cooler. Compression gear just adds to the heat problem. Buffrockchick, Lol. I said the same thing! Don't get down! I do usually have my daughter with me to untack. She wasn't there this time. I do take breaks more often when working on my own, this was a lesson with my trainer. Horse shows will require me to warm up before each class (at least 2 classes a day so riding 4 times a day for 2 days) wear full seat breeches a
  8. Thank you. It's hard to keep working with doctors who are ready to give up on me or who are asking me to give up on myself. This isn't an option. There aren't any other ANS doctors in my area and the one I am seeing is highly regarded. He just isn't very helpful for someone who wants to remain extremely physically active. I'm beyond frustrated!!
  9. I need help and ideas. I have hyper POTS and I had another major episode after riding my horse with my trainer on Saturday. It was warm out (80 degrees). I did fine while I was riding, some slight dizziness but took breaks and did ok while on the horse. My problems always happen WHEN I GET DOWN AND STOP MOVING. My symptoms start when I walk my horse to his stall and then need to take off all of his tack. It's like a switch is flipped. I stop moving and I become very warm, flushed and need to take off my helmet, boots and gloves. Then I start getting muscle weakness where
  10. I did email my doctor today. He said it's concerning and that we'd have to do an MRI of the brain but since my bp has returned to baseline he doesn't think we'd find any abnormalities. In the meantime I found my lab results from my hospitalization at the end of August when they did the erythromycin infusions for my gastroparesis. They told me after 48 hours of infusions (should have been 72 hrs) that it wasn't working and that my labs look great so I should go home. My labs show a DRASTIC fall in both hemoglobin and platelets. They sent me home anemic! I don't understand. Lots going on
  11. Thanks for the reply. Do your doctors think that this is related to your dysautonomia? I haven't mentioned this to my doctor yet...I guess I should tell him?
  12. I have no idea if this is due to my hyper POTS or just a strange occurrence but here's what happened. My husband and I love the show Quantico on TV. We watched the first episode of the season last Sunday. I happened to have a VERY busy weekend that weekend (in and out of malls and stores looking for a refrigerator and then eating out twice over the weekend) and was having extremely high blood pressures (175/111) and feeling terrible. This past weekend I told my husband I wanted to watch the second episode. When we turned it on, I was completely lost! I started asking my husband questions.
  13. Thanks Sarah. BP is doing better. We had an out of town wedding and I forgot one of my bp meds at home. Sunday when we got home it was high but is looking better today. Thanks for asking.
×
×
  • Create New...